# SDR A6WA201643614

- Difficulty date: February 26, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,490 hours, 29,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ANGLE CLIPS ON STRINGER 3L CRACKED, JUST AFT OF FS 280.00 IN THE CABIN.  R & R BOTH CLIPS AT STRINGER 3L IAW SRM 51-42-06.
